MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC BIPOLAR GENERATOR; ULTRASONIC GENERATOR

SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC BIPOLAR GENERATOR; ULTRASONIC GENERATOR
Model Number USG-410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that after using the ultrasonic generator for a therapeutic gynecological laparoscopy the patient had a burn scar on her neck.It was believed that something metallic had come into contact with the neck.The patient was currently being treated at the dermatology department of the facility.The patient's hospitalization was not prolonged due to the incident.There was no further impact reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's (lm) investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The subject device was not returned to olympus for evaluation.Based on the results of the investigation, the root cause of the reported event could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
ULTRASONIC BIPOLAR GENERATOR
Common Device Name
ULTRASONIC GENERATOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20035056
Report Number3002808148-2024-07951
Device Sequence Number6573937
Product Code LFL
UDI-Device Identifier04953170406881
UDI-Public04953170406881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUSG-410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESG-410 ELECTROSURGICAL GENERATOR (SN (B)(6).; PS-0537CJDA POWERSEAL.
Outcome Attributed to Adverse Event Other;
Patient SexFemale